# SDR C2XA03IA077

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002
- Part serial: Y0254
- Condition: Faulty
- Location: Nr 4
- Part time: 5,300 hours, 4,010 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

IAH - FLT NR 3325 - UPON APPROACH TO IAH THE CREW REPORTED THAT GENERATOR NUMBERS 1, 2, 3, AND APU SHOWING VOLTS BUT NO AMPS AND THAT GENERATOR 4 WENT OFF LINE AT 1500FT. THE AIRCRAFT LANDED AT IAH WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 4 GENERATOR CONTROL UNIT TO FAULT AND CAUSE THE OTHER GENERATORS TO DROP OFF LINE. MAINTENANCE REPLACED THE AFFECTED GENERATOR CONTROL UNIT, OPERATIONALLY TESTED THE SYSTEM GOOD, AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.
